Advil 2s

$0.00

Two-packs. Each tablet contains: Ibuprofen, 200mg.

SKU: 1300

Clear
SKU: N/A Category: Tags: ,

Description

For the temporary relief of minor aches and pains and for the reduction of fever. Each tablet contains: Ibuprofen, 200mg. 50 (two tablet packets)/Box.